# SDR A6WA2018011745565

- Difficulty date: January 9, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,175 hours, 33,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R332353
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CENTER WINDSHIELD POST BRACKET IS CRACKED.  REPLACED BRACKET IAW SRM 51-42-21.
